Sneezing, stuffy nose, itchy throat and eyes?
During the height of allergy season, your doctor may have prescribed antihistamines to relieve these symptoms. But It makes you tired, or even sleepy!
In addition to the fatigue caused by the allergy itself, which strongly mobilizes your immune activity, be aware that this phenomenon is an unavoidable side effect of antihistamines, and that there is not much you can do about it, except is to change the brand of medication, some being less sedating than others.
But there are a few tricks to reduce this inconvenience:
- Take the antihistamine regularly in the evening, you will be less inconvenienced.
- If your allergy is moderate, stop taking it on rainy days, when the pollen count is at its lowest. Take them back in the dry season.
- If the severity of your allergy does not require regular intake, or in agreement with your doctor, prefer local remedies, nasal spray, eye drops.
- Finally, there are effective natural means that cause less drowsiness such as herbal medicine or homeopathy, etc. See only our products and advice on our website